Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :12 Issue : 1 1985      Add To Cart                                                                    Download

On the reducibility of the triple hypergeometric function HA

Auther : M. I. QURESHI, F. U. KHAN AND M. A. PATHAN

Department of Mathematics, Aligarh Muslim University, Aligarh. U.P.,India

 

ABSTRACT

 

In this paper, certain reduction formulae for the triple hypergeometric function HA are obtained.

 

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55197

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law